# SDR FJT00108751

- Difficulty date: October 4, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- Engine: Garrtt TPE331*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHILE ENROUTE STL TO UIN AT ALTITUDE OF 4,000 FT THE RT ENG EG AND TORQUE INSTR BEGAN TO FLUCTUATE. A/C YAWED AND CONT'D TO DO SO. NORMAL PROCEDURES WERE FOLLOWED AND ENGINE REMAINED UNCONTROLLABLE. RT ENGINE WAS SHUT DOWN. CREW DECLARED AN EMERGENCY. A/C LANDED SAFELY AT UIN WITHOUT FURTHER INC. ENGINE RUNS PERFORMED, UNABLE TO DUPLICATE PROBLEM WITH TTL COMPUTER OFF. CREW MEL AND THE TTLAND A/C CONT'D IN SERVICE. ENG/S/C HAS HISTORY OF FALSE TEMP. & TORQUE INDI (9/20 &9/24/00) A/C RET TO STL ENG RUNS & INSP OF INDICATING SYS PERFORMED NO DISCREP NOTED. A/C ARRIVED MQY FROM STL & TTL VALVE REPLACED/MEL CLEARED. A/C WILL RETURN MQY FOR FURTHER TROUBLESHOOTING/INSPEC OF ENG INDIC. SYS.
